# SDR ASAA0110108

- Difficulty date: February 23, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 65C34071
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND L1 DOOR HARD TO CLOSE.  LUBED HINGES, DOOR OPERATED NORMALLY.  (M)
